# SDR AALA2018050109019

- Difficulty date: April 29, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 99,093 hours, 15,881 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cockpit R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 COCKPIT WINDOW.  DAMAGED AREA THE SIZE OF A NICKEL IN GLASS WITH DARK STREAK EMANATING FROM BOTH SIDES.   REMOVED AND REPLACED THE R2 WINDOW IAW AMM 56-11-02.
